Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 12, NWS San Diego, CA

June 4, 2012

NWS San Diego, CA issued this small craft advisory at Jun 4, 2012, 8:11 PM PDT. It took effect at Jun 5, 2012, 12:00 PM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2012, 8:11 PM PDT (03:11 UTC)
In effect from
Jun 5, 2012, 12:00 PM PDT
Expired
Jun 6, 2012, 9:00 AM PDT
In force
21 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

729 
WHUS76 KSGX 050311
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
811 PM PDT MON JUN 4 2012


PZZ775-051115-
/O.CAN.KSGX.SI.Y.0014.120605T0400Z-120605T1000Z/
/O.NEW.KSGX.SC.Y.0012.120605T2200Z-120606T1000Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
811 PM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT
WEDNESDAY. WINDS WILL PICK UP ON TUESDAY AFTERNOON INTO THE EARLY
MORNING HOURS OF WEDNESDAY COMBINED WITH WINDWAVES AND A MIXED SWELL
WILL MAKE FOR DANGEROUS CONDITIONS FOR SMALL CRAFT.

* WINDS...INCREASING TO NW 20 KT WITH FREQUENT GUSTS TO 25 KT.

* TIMING...3 PM TUESDAY EVENING TO 3 AM WEDNESDAY MORNING.

* SEAS... WIND WAVES OF 4 FEET COMBINDE WITH A MIXED... PRIMARILY
  NORTHWEST SWELL OF 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PIERCE

HTTP://WWW.WEATHER.GOV/SANDIEGO
6 follow-up statements
647 
WHUS76 KSGX 051002
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
302 AM PDT TUE JUN 5 2012

PZZ775-051900-
/O.EXT.KSGX.SC.Y.0012.120605T1900Z-120606T1000Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
302 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 AM PDT
WEDNESDAY...

* WINDS...NORTHWEST WINDS INCREASING TO 15 TO 25 KT WITH GUSTS TO
  30 KT THIS AFTERNOON AND EVENING.

* TIMING...NOON TODAY TO 3 AM WEDNESDAY.

* SEAS...A LONG PERIOD SOUTH SWELL COMBINED WITH A SHORT PERIOD
  NORTHWEST WIND SWELL WILL GENERATE COMBINED SEAS OF 4 TO 7 FEET
  THIS AFTERNOON...RESULTING IN HAZARDOUS BOATING CONDITIONS FOR
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOEDE
297 
WHUS76 KSGX 051534
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
834 AM PDT TUE JUN 5 2012

PZZ750-052345-
/O.EXB.KSGX.SC.Y.0012.120605T2100Z-120606T0400Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
834 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS...NORTHWEST WINDS INCREASING TO 20 KT WITH GUSTS TO 25 KT
  THIS AFTERNOON AND EVENING.

* TIMING...2 PM TO 9 PM TODAY.

* SEAS...COMBINED SEAS BUILDING THIS AFTERNOON OF 7 TO 10 FEET
  LATE THIS AFTERNOON AND EVENING...RESULTING IN HAZARDOUS SEAS FOR
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ775-052345-
/O.CON.KSGX.SC.Y.0012.120605T1900Z-120606T1000Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
834 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PDT WEDNESDAY...

* WINDS...NORTHWEST WINDS INCREASING TO 25 KT WITH GUSTS 30 TO 35
  KT THIS AFTERNOON THROUGH LATE TONIGHT.

* TIMING...NOON TODAY TO 3 AM WEDNESDAY.

* SEAS...COMBINED SEAS BUILDING TO 8 TO 11 FEET THIS AFTERNOON AND
  EVENING...RESULTING IN HAZARDOUS SEAS FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO

BALFOUR
809 
WHUS76 KSGX 060006
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
505 PM PDT TUE JUN 5 2012

PZZ775-060400-
/O.CON.KSGX.SC.Y.0012.000000T0000Z-120606T1000Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
505 PM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...NORTHWEST WINDS INCREASING TO 20 TO 25 KT WITH GUSTS 30
  TO 35 KT THIS AFTERNOON THROUGH LATE TONIGHT.

* TIMING...NOON TODAY TO 3 AM WEDNESDAY.

* SEAS...COMBINED SEAS BUILDING TO 8 TO 11 FEET THIS AFTERNOON 
  AND EVENING...RESULTING IN HAZARDOUS SEAS FOR SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-060400-
/O.CON.KSGX.SC.Y.0012.000000T0000Z-120606T0400Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
505 PM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...NORTHWEST WINDS INCREASING TO 20 KT WITH GUSTS TO 25 
  KT THIS AFTERNOON AND EVENING. 

* TIMING...2 PM TO 9 PM TODAY.

* SEAS...COMBINED SEAS BUILDING THIS AFTERNOON OF 7 TO 10 FEET 
  LATE THIS AFTERNOON AND EVENING...RESULTING IN HAZARDOUS SEAS 
  FOR SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO
986 
WHUS76 KSGX 060340
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
840 PM PDT TUE JUN 5 2012

PZZ750-060445-
/O.CAN.KSGX.SC.Y.0012.000000T0000Z-120606T0400Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
840 PM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND AND SWELLS HAVE DECREASED.

$$

PZZ775-061000-
/O.CON.KSGX.SC.Y.0012.000000T0000Z-120606T1000Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
840 PM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS TO 30 KT THIS
  EVENING THROUGH LATE TONIGHT.

* TIMING...UNTIL 3 AM WEDNESDAY.

* SEAS...COMBINED SEAS NEAR 10 FT THIS EVENING...RESULTING IN
  HAZARDOUS SEAS FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO
930 
WHUS76 KSGX 060945
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
245 AM PDT WED JUN 6 2012

PZZ775-061600-
/O.EXT.KSGX.SC.Y.0012.000000T0000Z-120606T1600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
245 AM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...NORTHWEST WINDS 15 TO 20 KT THROUGH THE EARLY MORNING.

* TIMING...UNTIL 9 AM WEDNESDAY.

* SEAS...COMBINED SEAS NEAR 10 FT THIS EVENING WITH A PERIOD OF 9
  TO 10 SECONDS...RESULTING IN HAZARDOUS SEAS FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SS
439 
WHUS76 KSGX 061603
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
903 AM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

PZZ775-061715-
/O.EXP.KSGX.SC.Y.0012.000000T0000Z-120606T1600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
903 AM PDT WED JUN 6 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS HAVE DECREASED THIS MORNING.

$$

MM

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 1:47 PM PDT, 6 hours 24 minutes earlier.

Area forecast discussion, Jun 4, 1:47 PM PDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
147 PM PDT MON JUN 4 2012

.SYNOPSIS...
A TROUGH WILL MOVE INLAND ALONG THE WEST COAST THROUGH
TUESDAY...RESULTING IN COOLING...A DEEPER MARINE LAYER...AND STRONG
AND GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS. THE DEEPER MARINE
LAYER WILL BRING CLOUDS AND FOG DEEP INTO THE INLAND VALLEYS AND
COASTAL SLOPES TONIGHT THROUGH TOMORROW MORNING. FAIR AND WARMER FOR
INLAND AREAS WEDNESDAY THROUGH THURSDAY WITH A SHALLOWER MARINE
LAYER UNDER WEAK HIGH PRESSURE. FOR FRIDAY THROUGH NEXT
WEEKEND...ANOTHER TROUGH MOVING INLAND THROUGH THE WEST WILL BRING
INLAND COOLING...SLOW DEEPENING OF THE MARINE LAYER...AND GUSTY WEST
WINDS IN THE MOUNTAINS AND DESERTS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

MARINE LAYER STRATUS IS LINGERING OVER COASTAL AREAS THIS
AFTERNOON...ACCORDING TO VISIBLE SATELLITE IMAGERY. A MODEST 8-9 DEG
F INVERSION AT ABOUT 3000 FT IS INDICATED BY AIRCRAFT SOUNDINGS THIS
AFTERNOON. ALTHOUGH THIS INVERSION IS NOT THAT STRONG...A TROUGH
MOVING THROUGH TODAY IN ADDITION TO AN INCREASE IN ONSHORE FLOW WILL
RESULT IN THE COASTAL AREAS REMAINING CLOUDY THROUGHOUT THE DAY.

THE HIGH AMPLITUDE TROUGH...CURRENTLY ENTERING THE CENTRAL
CALIFORNIA COAST ACCORDING TO WATER VAPOR IMAGERY...WILL BRING
COOLING INLAND...STRONG AND GUSTY WINDS TO THE MOUNTAINS AND
DESERTS...AND A DEEP MARINE LAYER. THE MARINE LAYER DEPTH WILL
LIKELY INCREASE TO 4500 FT OVERNIGHT TONIGHT...RESULTING IN STRATUS
MOVING DEEP INTO THE INLAND VALLEYS AND COASTAL SLOPES. PATCHY
DRIZZLE WILL LIKELY ALSO OCCUR OVER AND WEST OF THE COASTAL SLOPES
DUE TO A THICKER STRATUS LAYER AND GOOD LIFT PROVIDED BY THE TROUGH.
A FEW OF THE MODELS EVEN HINT AT SOME MEASURABLE RAINFALL OVERNIGHT.
AS MENTIONED EARLIER...THE ONSHORE PRESSURE GRADIENT WILL CONTINUE
TO TIGHTEN AS THE TROUGH MOVES THROUGH. THE  STRENGTHENING ONSHORE
FLOW CAN BE NOTICED WHEN LOOKING AT THE PRESSURE GRADIENTS FROM SAN
DIEGO TO TONOPAH...WHICH ARE CURRENTLY +13.8 MB...COMPARED TO +7.6
MB AT THIS TIME YESTERDAY. A WIND ADVISORY GOES INTO EFFECT AT 3 PM
TODAY FOR THE MOUNTAINS AND DESERTS...WHERE WINDS WILL GUST TO 50
MPH WITH THE PASSAGE OF THE TROUGH. ISOLATED GUSTS TO NEAR 65 MPH
WILL BE POSSIBLE BELOW BANNING PASS AND NORTH OF INTERSTATE 10. IN
FACT...WINDS IN THAT AREA ARE ALREADY GUSTING TO 40 MPH. WIDESPREAD
GUSTY WINDS IN THE MOUNTAINS AND DESERTS SHOULD START TO DIMINISH BY
MID-MORNING TOMORROW...ALTHOUGH LOCAL GUSTS OF 45 TO 55 MPH WILL
STILL BE POSSIBLE IN THE WIND FAVORED AREAS...MAINLY DURING THE
AFTERNOON AND EVENING. THERE SHOULD BE PRETTY GOOD CLEARING OF
STRATUS BY LATE TOMORROW MORNING.

A WARMING PATTERN KICKS IN WEDNESDAY AND CONTINUES THROUGH
THURSDAY...AS MODELS INDICATE GOOD WARMING AT 850MB AND 925MB ALONG
WITH HIGHER 500MB HEIGHTS. THE MARINE LAYER WILL BE SHALLOW...WITH
PATCHY OVERNIGHT CLOUDS AND FOG MAINLY OVER COASTAL AREAS.

ANOTHER TROUGH WILL MOVE THROUGH FRIDAY THROUGH THIS
WEEKEND...ALTHOUGH THIS ONE WILL BE FARTHER TO THE NORTH...PASSING
THROUGH NORTHERN CALIFORNIA. IT SHOULD STILL RESULT IN DEEPENING OF
THE MARINE LAYER...WITH NIGHT AND MORNING CLOUDS AND FOG MOVING INTO
THE CENTRAL VALLEYS. THE TROUGH WILL ALSO BRING COOLING TO INLAND
AREAS.

&&

.AVIATION...
042030Z...FROM COASTAL SLOPES WESTWARD...THROUGH 2300 UTC OVC-BKN
STRATUS OVER WATER TO 15 SM INLAND WITH BASES 1300-1500 FT MSL AND
TOPS 3500 FT MSL. BETWEEN 2300-0700 UTC...OVC STRATUS PUSHING INLAND
TO LOWER COASTAL SLOPES OF MTNS WITH BASES 1500-2000 FT MSL AND TOPS
4000 FT MSL OBSCG LOWER MTNS. BETWEEN 05/1500-1700 UTC STRATUS
RETREATING WESTWARD TO COAST.

MTNS/DESERTS...CLEAR/UNRESTRICTED VIS. MOGR UDDFS AFTER 2200
UTC WITH SFC WND GUSTS 25-40 KT THROUGH AND E OF MTN GAPS AND MTN
WAVES GENERATED BY WINDS WSW 35-40KT IN THE 8000-15000 FT MSL LAYER.

&&

.MARINE...
SPRING TIDES OCCURRING OVER NEXT SEVERAL DAYS DUE TO FULL MOON
TODAY. TIDAL SWINGS OF OVER 9 FEET BETWEEN THE EARLY MORNING LOWEST
LOW TIDE AND THE LATE EVENING HIGHEST HIGH TIDE. ADD TO THIS A LONG
PERIOD SOUTHERN HEMISPHERE SWELL OF 4 FEET AT 16 SECONDS FOR ABOVE
NORMAL SURF ON SOUTH FACING BEACHES AND MOST OF THE INGREDIENTS ARE
PRESENT FOR COASTAL FLOODING AND BEACH EROSION. THE SHIFT IN WIND
DIRECTION TO THE NORTHWEST THIS AFTERNOON AND EVENING AND AGAIN
TUESDAY AFTERNOON/EVENING WILL TRANSPORT SOME OF THE WATER AWAY FROM
THE COAST DUE TO CORIOLIS EFFECT WHICH WOULD PARTIALLY OFFSET THE
FLOODING TIDE. ONLY MINOR TIDAL FLOODING OF BEACH PARKING LOTS AND
HIGHER WAVES SPLASHING OVER LOW LYING SEA WALLS EXPECTED BETWEEN THE
HOURS OF 2000-2400 PDT TONIGHT. HOWEVER MODERATE BEACH EROSION IS
LIKELY FROM 1600 PDT UNTIL 0200 PDT. CURRENT COASTAL ADVISORY IN
EFFECT UNTIL 0400 PDT TUESDAY...LOWEST LOW TIDE OCCURS AROUND 0500
PDT AT -1.8 FEET. SOUTHERLY SWELL IS STILL BUILDING SO WILL NOT
TRUNCATE AT THIS TIME AS LATER SHIFTS MAY DECIDE TO EXTEND TO COVER
TUESDAY EVENINGS HIGH TIDE.

SMALL CRAFT ADVISORY FOR NW WINDS 20 TO 25 KT OVER THE OUTER COASTAL
WATERS HAS BEEN ISSUED FOR TONIGHT. A BRIEF DROP OFF IN THE NW
WINDS IS EXPECTED TUESDAY MORNING DUE TO A WEAK COASTAL EDDY
DEVELOPING...BUT STRONGER NW WINDS LIKELY TUESDAY AFTERNON/NIGHT SO
ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE IN EFFECT THEN.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 3 PM THIS AFTERNOON UNTIL 4 AM PDT TUESDAY
     FOR THE APPLE AND LUCERNE VALLEYS...COACHELLA
     VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
     MOUNTAINS...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY
     MOUNTAINS.

     COASTAL FLOOD ADVISORY UNTIL 4 AM PDT TUESDAY FOR THE BEACHES IN
     THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL
     AREAS.

PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 9 PM THIS EVENING TO 3 AM
     PDT TUESDAY FOR THE WATERS FROM SAN MATEO POINT TO THE
     MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN
     CLEMENTE ISLAND.

&&

PUBLIC...HARRISON
AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Jun 4, 1:28 PM PDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
128 PM PDT MON JUN 4 2012

CAZ042-043-048-050-055>058-060>062-PZZ750-775-051330-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
128 PM PDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR THE MOUNTAINS AND DESERTS FOR LATE
THIS AFTERNOON THROUGH LATE TONIGHT FOR SOUTHWEST TO WEST WINDS
GUSTING TO 50 MPH AND ISOLATED GUSTS TO 65 MPH BELOW THE BANNING
PASS AND NORTH OF INTERSTATE 10 IN COACHELLA VALLEY.

A COASTAL FLOOD ADVISORY IS IN EFFECT FOR THE ORANGE AND SAN DIEGO
COUNTY BEACHES FOR MINOR COASTAL FLOODING OR POSSIBLE TIDAL OVERFLOW
AROUND THE TIME OF HIGH TIDE THIS EVENING FROM THE COMBINATION OF
HIGH ASTRONOMICAL TIDES NEAR 7 FEET AND A LONG PERIOD SWELL FROM THE
SOUTHERN HEMISPHERE. STRONG RIP CURRENTS ARE ALSO LIKELY.

GUSTY NORTHWEST WINDS TO 25 KNOTS OVER THE OUTER COASTAL WATERS LATE
TONIGHT WILL MAKE FOR HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOCAL WIND GUSTS TO 55 MPH WILL BE POSSIBLE LATE TUESDAY AFTERNOON
AND EVENING BELOW THE BANNING PASS AND NORTH OF INTERSTATE 10 IN
COACHELLA VALLEY.

25 TO 30 KNOT NORTHWESTERLY WIND GUSTS OVER THE OUTER AND INNER
COASTAL WATERS...ALONG WITH A 6 TO 8 FOOT SHORT-PERIOD NORTHWEST
SWELL...WILL LIKELY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT
TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

HARRISON

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.